Vol. 39, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Two remarks on elementary embeddings of the universe

Thomas J. Jech

Vol. 39 (1971), No. 2, 395–400
Abstract

The paper contains the following two observations: 1. The existence of the least submodel which admits a given elementary embedding j of the universe. 2. A necessary and sufficient condition on a complete Boolean algebra B that the Cohen extension V B admits j.

Mathematical Subject Classification
Primary: 02K35
Milestones
Received: 5 February 1970
Published: 1 November 1971
Authors
Thomas J. Jech